# SDR UPS06M46904

- Difficulty date: May 16, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 DOOR SLIDE REMOTE PRESSURE LIGHT DOES NOT TEST. DEFERRED PER MEL 25-61-2, M325636.     FOUND AND REPAIRED BROKEN GROUND WIRE ON SOCKET. OPS OK. ITEM M325636 IS CLEARED.
